Lease this WebApp and get rid of the ads.
Michele
Abraxane and Psuedo cirosis of lover
Fri Aug 19, 2011 2:17pm
65.217.216.254

Has anyone who is on Abraxane had side effects of psuedo cirosis of their liver? I have been on this drug for over a year now. My liver didn't show any signs of cirosis on my first cat scan back in April of 2010 or on the two following but on my last two it did show "something" and between my oncologist, my GI doctor and now a liver specialist, they aren;t sure what or why it is. I have done some research online and have found some radiologist studies that proof a relationship between chemotherapy causing psuedo cirosis of their liver.I am awaiting a d ate to get a liver biopsy so hopefully I will know more soon.

Thanks

Michele

    • abraxaneKay, Sat Aug 20 7:25am
      sorry ((((Michele)))) don't have any answers for you... chemo is a strong drug and I wouldn't rule out any side effects from it...hoping for answers for you soon...gentle angel hugs....Kay
  • Click here to receive daily updates